# SDR SWAA2024020837381

- Difficulty date: January 3, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1-DOOR CUTOUT SKIN FWD STA 312 4' BELOW STR 8R APPEARED CRACK AROUND FASTENER<[01] INSTALLED REPAIR AT R1 DOOR CUTOUT BEARSTRAP SKIN REF SRM 53-10-01 ATR-6 4.N. AND FIGURE 202;[02] REFER TO EA 24-153-00239; BARCODE: TTG8Q00R6BKP;[03] 'DAMAGE REPAIRED PER 737-700 SRM 53-10-01-2R-6 (REPAIR 6) FIGURE 202. WEIGHT AND BALANCE CHANGE ACCOUNTED FOR VIA EA 24-153-00239.';[04] VERIFIED STEP 3
